# SDR CA151021002

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,630 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, CREW UNABLE TO RETRACT ALL GEAR. NOISE HEARD FROM MAIN LANDING GEAR. AIRCRAFT DIVERTING BACK TO DEPARTURE AIRPORT AFTER BURNING OFF FUEL DUE MAX LANDING WEIGHT COMPROMISED.  RESOLUTION FOUND DAMAGED, LEAKING SEAL AT NLG SHOCK ABSORBER PREUMATIC SERVICING VALVE. REPLACED VALVE AND SEAL. ADJUSTED NLG SERVICING CHARGE IAW AMM 12-12-32-610-001-A01. PERFORMED NLG EXTENSION, RETRACTION FUNCTION TEST IAW AMMM 32-31-00-720-003-A.
